It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey spark,

Thanks again. You seem to have alot of knowledge about all this. I appreciate you taking the time to give me your suggestions. I have an appt. on Wednesday - and will mention those two drugs. I'll also do my own research on the web to see exactly what they are, and what to expect from them.

Regarding throwing up so much - I have uterine cancer (was diagnosed about two months ago) so all the meds I'm on are really upsetting my stomach. I have another suppository to help with the vomitting (Semitil - anti-nauseant) however, it doesn't seem to work as well as I'd hoped. I have started to think I may have an ulcer (on top of everything else!) cause I have horrible heartburn all the time and a pain in my stomach (not intestines, upper stomach). Anyhow, after researching all my symptoms, my husband and I came up with an ulcer, potentially. So, I'll be tested for that next week. Something's gotta be going on, cause I can NOT stop throwing up. Its horrible. I am only 31 years old, yet feel like I'm 75. This is ridiculous. I am at my wits end!!!

I currently have clonidine - I take 0.1 msgs/3-4 times a day (max dose allowed for me is 8 times a day but I haven't had to reach that point yet). I've found the clonidine helps tremendously however, being that it is a med to "lower" blood pressure, I am having some difficulties with it. I currently suffer from low blood pressure as it is, so I get profusely dizzy for about an hour after I take it. If I'm laying down (on my bed or couch) I have to get up really slowly and hold onto something, or I'll pass out. Its scary, but the alternative is way worse (sever w/d's)...make sense?

I do need some clarification on something - I'm rather excited to make the switch to morphine (from Oxy's) however, you said to "be very afraid" of what I'll be going through. Essentially, what I'd like to know is - What exactly is the difference from switching, to just dropping cold turkey? If morphine is different, am I not just dropping one addiction for the other? I'll assume the morphine will help, in terms of w/d's from the Oxy's however, I'll have to taper from the morphine as well, no?

My doctor made it seem like everything will be the same (regarding my taper and w/d's) cause he is matching the mg's blah blah blah. It seems to me as though I'll still suffer horribly from not having the oxycodone (percocet, ocycontin) in my body, even though I'm replacing it with another opiate.

It just doesn't make much sense to me. If I'm going to suffer anyhow, wouldn't it be more realistic to just stop altogether? According to you, I'm thinking not. I'm a little confused. Your input is greatly appreciated.

Have a great weekend spark, and please keep in touch.

Thanks a bunch!
emsmom





All times are GMT -7. The time now is 06:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!